# SDR DU4R0507135

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 43,795 hours, 26,381 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN DENT AT BS 971 BETWEEN S-24L-25L 2 INCHES X .86 A/Y = 23.3.  S/O NR 109002, OPS NR 25863.
